# SDR 95ZZZX4425

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Failed
- Location: Rt Mlg
- Part time: 958 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MAIN GEAR ACTUATOR ON RIGHT MAIN GEAR LEAKING FLUID FROM THREADED PISTON HOUSING NEAR FORWARD BOSS.  REMOVED AND REPLACED MAIN GEAR ACTUATOR WITH NEW SERVICEABLE ACTUATOR PER BEECH MM, OPERATIONAL AND LEAK CHECK GOOD.
